# SDR NACA2021112500003

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,052 hours, 18,675 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,836 hours, 1,249 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 VIBRATION ANALYZER RIGHT REACHING 3.7 ON RH ENGINE. RIGHT ENGINE N1 VIBRATION WITHIN LIMITS, MAX PERMITTED VIBRATION FOR CONTINUOUS OPERATION IS 4.0 IN ACCORDANCE WITH AMM SUBTASK 71-00-00 862-175-400
